# SDR SWAA2022021669100

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 27,843 hours, 16,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT EXTERIOR FUSELAGE SKIN HAS CORROSION WHERE FWD CARGO SCUFF PLATE RESTS / ACCOMPLISHED FWD CARGO DOOR CUTOUT LOWER EXTERIOR STAIN CORROSION BLENDOUT REPAIR IAW EA 180419 IR AND SWA EA 1-753-33064 REV IR
